| Catalog Number |
81324 |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
While using a cavitron g124 generator(dna), they allege that they have no water and the handpiece is getting warm.No injury resulted.
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Additional Manufacturer Narrative
01/08/2026 evaluation tech (b)(6).W4d water sol, iso valve build up/debris.No water flow due to a clogged water solenoid, debris buildup in the water supply hose, debris buildup in the water filter.Blockage in the handpiece cable causing restricted water flow.Will replace damaged/worn components and recalibrate unit to factory specs upon estimate approval.Hpc: 1020, hp: 202506.Dhr review is not required because the product was returned for evaluation, and the described failure mode is a known hazard.